# SDR HEEA0012766

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30126002S
- Condition: Failled
- Location: Dc Sys
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY OFF LIGHT CAME ON IN FLIGHT ON SHORT FINAL.  FOUND BATTERY CIRCUIT BREAKER ON MASTER ELECTRICAL BOX POPPED.  UNABLE TO RESET BREAKER.  WHEN TEMP SENSOR CONNECTOR DISCONNECTED FROM BATTERY CIRCUIT BREAKER STAYS IN.  WHEN TEMP SENSOR CONNECTOR CONNECTED TO BATTERY CIRCUIT BREAKER POPS.  SECOND OCCURRENCE ON THIS S/N BATTERY.  (SAME PROBLEM ON 11-20-97) REPLACED BATTERY WITH A SERVICEABLE BATTERY.
